MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,25GX1.5",REG,BEVEL

Medline Industries, LP MEDLINE; NEEDLE,25GX1.5",REG,BEVEL
Catalog Number SYR100257Z
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 4 boxes of needles were "stopping up before completely empty.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline needle that is stopping before completely empty, and reported 4 boxes of needles "stopping up before completely empty"; there was no reported death or serious injury associated with this event.A sample was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and the vendor reviewed records and retained samples.The complaint was not confirmed because the issue can only be confirmed by further investigating the sample or a provided photo, and no root cause was identified.No abnormalities were found in the retained samples of this batch and the production process after investigation, no trends were identified for the specified material number and corresponding defect type, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,25GX1.5",REG,BEVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50872885
Report Number1417592-2026-49381
Device Sequence Number18809943
Product Code FMI
UDI-Device Identifier10080196305575
UDI-Public10080196305575
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100257Z
Device Lot Number250910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown